# SDR IPXA2024102406920

- Difficulty date: October 7, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Longeron
- Part number: LK8801814
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED #1 ENG. EXHAUST NOZZLE FAIRING FOR ACCESS.FOUND UPPER AFT. I/B ANGLE CRACKED ATA 78-00. ACCOMPLISHED EO-91831-REQ1 (VT-SAA EA 757-7811-01-B0298, REV IR).
